# SDR ASAA0853707

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- System (JASC): 4920 · APU Core Engine
- Part: Igniter
- Part number: CH31769
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WON'T START.  FAULT LIGHT ILLUMINATES.  APU HAS HISTORY OF NO STARTS.  ADDED 1 QT OIL, CLEARED FAULT.  REMOVED AND REPLACED APU IGNITER PLUG AND LEAD REF MM 49 41 52, APU OPS CHECKED GOOD 4 STARTS.  APU HAS HISTORY OF NO STARTS. PRIORITY 1. REMOVED AND REPLACED APU IGNITER PLUG AND LEAD REF 49 41 52 APU OPS CHECK GOOD 4 STARTS. PARTS VERIFIED PER JERRY SEAMC. TSR CLEARED
